О монотонных решениях системы нелинейных дифференциальных уравнений
Annales Polonici Mathematici (1980)
- Volume: 37, Issue: 1, page 59-70
- ISSN: 0066-2216
Access Full Article
topHow to cite
topТ. А. Чантурия. "О монотонных решениях системы нелинейных дифференциальных уравнений." Annales Polonici Mathematici 37.1 (1980): 59-70. <http://eudml.org/doc/266567>.
@article{Т1980,
author = {Т. А. Чантурия},
journal = {Annales Polonici Mathematici},
language = {rus},
number = {1},
pages = {59-70},
title = {О монотонных решениях системы нелинейных дифференциальных уравнений},
url = {http://eudml.org/doc/266567},
volume = {37},
year = {1980},
}
TY - JOUR
AU - Т. А. Чантурия
TI - О монотонных решениях системы нелинейных дифференциальных уравнений
JO - Annales Polonici Mathematici
PY - 1980
VL - 37
IS - 1
SP - 59
EP - 70
LA - rus
UR - http://eudml.org/doc/266567
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.